# SDR FDKA200612379

- Difficulty date: December 29, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 14,871 hours, 13,436 cycles
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Condition: Dirty
- Location: Galley Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6206 MCO-RDU (1900 PHX LCL).  GALLEY DOOR HAD A HIGH PITCHED SQUEAL IN FLIGHT.  MX CLEANED AND LUBED DOOR SEAL PRESSURIZED CABIN AND OPS CHECKED GOOD.
